Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Oct 26, 2021, 12:45 AM EDT for Columbia County, Dutchess County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2021, 12:45 AM EDT (04:45 UTC)
- Expired
- Oct 26, 2021, 1:45 AM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Hail
- 0.00 in
- Wind
- 30
Counties Columbia County, NY, Dutchess County, NY
The radar
The Albany radar (KENX), 103 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WWUS81 KALY 260445
SPSALY
Special Weather Statement
National Weather Service Albany NY
1245 AM EDT Tue Oct 26 2021
CTZ001-013-MAZ025-NYZ060-061-065-066-260545-
Southern Litchfield CT-Northern Litchfield CT-Southern Berkshire MA-
Eastern Dutchess NY-Eastern Columbia NY-Western Columbia NY-
Western Dutchess NY-
1245 AM EDT Tue Oct 26 2021
...A cluster of strong thunderstorms will impact portions of western
Litchfield, southwestern Berkshire, Dutchess and Columbia Counties
through 145 AM EDT...
At 1244 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wingdale, or near Pawling, moving north at 30 mph.
HAZARD...Winds in excess of 30 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
New Milford, Great Barrington, Pawling, Chatham, Pleasant Valley,
Claverack, Lee, Lenox, Amenia, Livingston, Copake, Sheffield, Kent,
Sharon, Pine Plains, Fishkill, Austerlitz, Ancram, Millbrook and
Philmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4152 7391 4239 7374 4240 7323 4153 7338
4153 7345 4163 7350 4165 7349 4167 7352
4153 7353
TIME...MOT...LOC 0444Z 184DEG 27KT 4162 7363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Oct 25, 10:53 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Oct 25, 10:53 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1053 PM EDT Mon Oct 25 2021
.SYNOPSIS...
Rain will overspread the area from the south overnight as a
storm system develops near the coast. The storm is expected to
intensify Tuesday as it tracks near Cape Cod bringing moderate
to heavy rainfall to our area. The greatest rainfall is expected
across the Catskills and the higher terrain of southwest New
England. Some flooding will be possible in these areas. Cool,
rainy and breezy conditions will persist through Tuesday night
as the storm only slowly tracks southeast away from the region.
Drying will finally occur by Wednesday, as the storm pulls
farther away. &&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Flood Watches remain in effect:
Midnight tonight through Noon Wednesday:
western Greene, western Ulster, Schoharie, Montgomery and
western Schenectady Counties.
2 AM Tuesday through 8 PM Wednesday: Litchfield County
As of 1030 pm...The boundary has settled a bit farther to the
south and now is located just north of NYC and across the LI
Sound. Rain and embedded thunderstorms which developed to the
south continues to move northward and has finally made it into
the mid-Hudson Valley and Litchfield County. Pressure falls are
occurring off the mid-Atlantic coast to the northeast of the
coastal low. Aloft a short wave is rotating about the base of
the upper level low over the Great Lakes Region and the trough
is beginning to become negatively tilted. The south-southeast
winds aloft are increasing and aiding in moisture transport.
PWAT anomalies forecast to be around +1 to +2 STDEV with strong
forcing from cyclonic vorticity advection and isentropic lift on
the 295K surface, so there are several signals for widespread
rainfall. The rain will continue move northward overnight with
embedded thunderstorms expected mainly south of I-90. Chilly
rain with lows in mainly 40s with lower 50s in the mid-Hudson
Valley along with the some 30s across the higher terrain of the
southern Green Mountains and in some locales in the southern
Adirondacks.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
On Tuesday, a sprawling upper level low center will likely
consolidate across PA/NJ into the mid Atlantic region, with the
lead short wave tracking northeastward off the coast. This will
result in significant/rapid deepening of a cyclone south/east of
Cape Cod, while a weaker and more compact cyclone hugs the
coast over NJ. 12Z guidance has come into better agreement with
this rather complex setup. PWAT still forecast to be anomalous
high (+1 to +2 STDEV through Tuesday night) with easterly
(u-component) wind anomalies at 850 mb forecast to increase to
+3 to +4 STDEV on Tuesday from SE NY through southern New
England. Nose of the highest anomalies pointed at our southern
areas, which supports continued moderate to heavy rainfall. With
the 850 mb winds becoming easterly, there will be a noticeable
upslope/downslope pattern to the rainfall, with east- facing
slopes of the Catskills, Berkshires and Litchfield Hills
expected to receive the greatest QPF, with a relative minimum in
leeward (west slopes) of the Taconics and into the Hudson
Valley. QPF generally similar to previous forecast, with some
3-5 inch max amounts in Catskills, with 1-3 inches from around
I-90 southward.
Winds aloft will steadily strengthen Tuesday afternoon into
Tuesday night as the cyclone off the coast deepens further. 925
mb winds forecast to be northerly around 35-40 kt, although
forecast soundings indicate a low level inversion around 900-925
mb so the strongest winds should not mix down to valley floors.
However, higher terrain areas could see some occasional gusts
of 30-40 mph. It will be breezy down the Hudson Valley with the
northerly flow but likely not strong enough to reach advisory
criteria. Temperatures Tuesday will be held down by the
rain/clouds, with gusty wind making feel even cooler. Highs only
in the lower/mid 50s in valleys and 40s in the mountains, with
lows Tuesday night ranging from upper 30s (mountains) to mid
40s(valleys).
There is some uncertainty as to how the cyclone's track will
evolve late Tuesday night into early Wednesday, although the 12Z
GFS and NAM are in fairly good agreement showing the deep (~975
mb) cyclone center starting to track S-SE and farther away from
the coast during this time time. So will begin tapering off
PoPs from NW to SE. Most of the steadiest rain will have fallen
by around Midnight Tuesday night.
Much quieter weather is expected Wednesday into Wednesday
night, as the storm pulls much farther away well off the coast
and surface ridging builds south from Canada. Northerly flow
will remain in place in wake of the storm so it will remain on
the cool side (50s for highs), but at least drier conditions
will prevail. Lows Wednesday night will be seasonable, with
mainly 30s.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
The extended forecast period will feature another storm system
that impacts the region with additional rainfall Friday into the
weekend.
Thursday into early Friday...Mid and upper level ridging builds
into the Northeast in the wake of the Tue-Wed storm system and
ahead of a potent cyclone moving into MO and the central MS
River Valley. The ridging will provide some sunshine, but mid
and high clouds should start to increase late THU into THU
night. Highs will be near normal THU in the mid and upper 50s in
the valleys, and upper 40s to lower 50s over the higher
terrain. Clouds increase from the south and west overnight. Some
radiational cooling may occur early in the evening with lows in
the 30s with a few upper 20s over the southern Greens.
Fri-Fri Night...Clouds continue to thicken and lower across the
region with some showers starting to move in from southwest to
northeast across the region early in the day as the warm
advection increases. The trend is a little slower from the
NBM/ECMWF. The 12Z GFS/CMC would keep it dry most of the day. We
raised PoPs to chance and likely values from KALB south and
west...and kept slight chance values to the north and east. Max
temps will be a shade cooler than THU with mid 40s to mid 50s.
Fri night...The upward vertical motion increases ahead of the
warm front and short-wave in the south to southwest flow to the
sprawling trough centered over the Piedmont Region and near the
Ohio Valley. The enhance lift and deep moisture advection from
the Gulf and the western Atlantic will bring periods of moderate
to locally heavy rainfall. Lows will be in the lower to mid 40s
in the valleys and mid 30s to around 40F over the higher
terrain.
Sat-Sat night...The placement of the closed H500 low to the
rigorous trough is tricky heading into the weekend. The
consensus from the guidance is to lift the low north/northeast
towards PA and the eastern Great Lakes corridor. Intermittent
rainfall continues early Saturday, but a dry slot to the system
may taper the rain to isolated to scattered showers by Saturday
evening. Highs will be in the 50s with some upper 40s over the
mountains. Lows will be mainly in the 40s.
Sunday or Halloween...More clouds than sunshine is expected.
The mid and upper level low begins to lift north/northeast to
southeast Quebec and northern New England. Isolated to scattered
showers will be possible during the day and should start to
diminish early in the evening. Temps look seasonable to close
the weekend.
Next week opens with high pressure ridging in from the TN and
OH Valleys with west to southwest mid level flow aloft. Temps
will be in the normal to slightly above normal range to begin
November.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
MVFR ceilings in place this evening with IFR ceilings in PSF.
Rain is still well to our south in PA/NJ but is expected to
overspread the TAF sites between 03 UTC and 07 UTC with POU
observing rain first before it expands northward towards GFL. We
included TEMPO groups ahead of when the steadiest rain is
expected to arrive since some light showers may precede the main
area of rain. MVFR visibilities are expected as the steadiest
rain pushes through the area with periods of moderate to even
briefly heavy rain possible between 08 and 14 UTC. During this
period, both IFR ceilings and visibilities may occur and we
addressed this potential with a second TEMPO group.
After 15 - 17 UTC, the steadiest rain transitions to areas of
scattered showers with showers continuing through the end of the
TAF period. Ceilings will likely remain MVFR or IFR depending
on the intensity of rain. Visibilities should improve to MVFR or
even VFR, especially during any dry breaks.
North to northeasterly winds will remain in place through the
end of the TAF period with sustained winds increasing tonight
to range between 8 and 12 kts, especially after 08-09 UTC. Wind
gusts increase to 15 - 25 kts as well with breezy conditions
continuing through the end of the TAF period. LLWS expected at
PSF and POU as winds at 2kft increase to 40 - 45 kts. While LLWS
at POU is primarily expected from 09 UTC to 15 UTC, LLWS at PSF
may linger through the end of the TAF period as winds at 2kft
exceed 40 kts for a longer period of time.
Outlook...
Tuesday Night: High Operational Impact. Breezy. Definite SHRA...RA.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Chance of SHRA...RA.
Friday Night: High Operational Impact. Likely RA.
Saturday: High Operational Impact. Likely RA.
&&
.FIRE WEATHER...
No fire weather concerns this week. After a brief dry period
this afternoon, rain will redevelop across the region from south
to north this evening as a storm system develops near the
coast. The storm is expected to intensify on Tuesday as it
tracks near Cape Cod. This system will bring moderate to heavy
rainfall across our area, with the greatest rainfall expected
across the Catskills and the higher terrain of southwest New
England. Some flooding will be possible in these areas. Cool,
rainy and breezy conditions will persist through Tuesday night
as the storm only slowly tracks southeast away from the region.
Drying will finally occur by Wednesday, as the storm pulls
farther away.
&&
.HYDROLOGY...
Flood Watches remain in effect:
Midnight tonight through Noon Wednesday:
western Greene, western Ulster, Schoharie, Montgomery and
western Schenectady Counties.
2 AM Tuesday through 8 PM Wednesday: Litchfield County
After a period of moderate rainfall that lasted into this
morning, another stronger storm system near the coast will bring
widespread moderate to heavy rainfall tonight into early
Wednesday. While there is still some uncertainty in how far
north and west the axis of heaviest rainfall will extend, total
rainfall amounts during this upcoming event expected to mainly
range from 1 to 4 inches. The greatest amounts look to be for
east facing slopes of the Berkshires, southern Greens, Taconics,
with local 5-6 inches possible in parts of the Catskills.
Latest river forecasts indicate some points exceeding or getting
very close minor flood stage including the Catskill and
Schoharie basins. So will expand the Flood Watch to include
western Ulster, western Greene, Schoharie, western Schenectady
and Montgomery counties. A few spots could reach moderate flood
stage if QPF on the higher end of the solution envelope is
realized. Some areal or flash flooding cannot be ruled out as
well, especially for areas south of Albany.
After a brief period of dry weather Wednesday through Thursday,
another system may bring periods of rain Friday into next
weekend. Depending on coverage and amount of rainfall,
additional hydro concerns are possible.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch from 2 AM EDT Tuesday through Wednesday evening
for CTZ001-013.
NY...Flood Watch through Wednesday morning for NYZ040-047-048-058-
063.
MA...None.
VT...None.
&&
SYNOPSIS...IAA/JPV
NEAR TERM...IAA/JPV
SHORT TERM...JPV
LONG TERM...Wasula
AVIATION...Speciale
FIRE WEATHER...JPV
HYDROLOGY...Main/JPVHazardous weather outlook, Oct 25, 4:15 PM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 415 PM EDT Mon Oct 25 2021 MAZ001-025-NYZ032-033-038-039-041>043-049>054-059>061-064>066- 082>084-VTZ013>015-261100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Northern Saratoga-Northern Warren- Northern Washington-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Eastern Greene-Western Columbia-Eastern Columbia-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 415 PM EDT Mon Oct 25 2021 This Hazardous Weather Outlook is for western Massachusetts, the western Mohawk Valley, southern Adirondacks, Lake George Saratoga Region, Greater Capital Region, Taconics, mid Hudson Valley in eastern New York and southern Vermont. .DAY ONE...Tonight. A storm system overnight into Tuesday night may produce moderate to heavy rainfall, which may lead to ponding of water on roads in low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Periods of moderate to heavy rainfall continue through the day Tuesday and Tuesday night into Wednesday morning. Storm total rainfall amounts of 1 to 3 inches may lead to ponding of water on roads in low-lying and poor drainage areas. A Flood Watch may need to be issued if confidence increases for higher rainfall totals. Another system may bring a widespread heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ040-047-048-058-063-261100- Montgomery-Schoharie-Western Schenectady-Western Greene- Western Ulster- 415 PM EDT Mon Oct 25 2021 ...FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for the eastern Catskills, Schoharie Valley, and the central Mohawk Valley of eastern New York .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another system may bring a widespread heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-261100- Northern Litchfield-Southern Litchfield- 415 PM EDT Mon Oct 25 2021 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT TUESDAY THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Litchfield County in northwestern Connecticut. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Flood Watch. Another system may bring a widespread heavy rainfall Friday night through Saturday with additional hydro concerns possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Oct 25, 10:10 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Albany NY
1010 PM EDT Mon Oct 25 2021
CTZ001-013-NYZ064>066-260245-
Southern Litchfield CT-Northern Litchfield CT-Eastern Dutchess NY-
Western Dutchess NY-Eastern Ulster NY-
1010 PM EDT Mon Oct 25 2021
...Thunderstorms will impact portions of western Litchfield,
southeastern Ulster and Dutchess Counties through 1045 PM EDT...
At 1007 PM EDT, Doppler radar was tracking thunderstorms along a
line extending from near Pawling to near Harriman. Movement was
north at 35 mph.
HAZARD...Very heavy rainfall is occurring with these storms.
SOURCE...Radar indicated.
IMPACT...Localized flooding of poor drainage and low lying areas is
possible. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Poughkeepsie, Beacon, New Paltz, Sherman, Pawling, Wallkill, Hyde
Park, Plattekill, Pleasant Valley, Wappingers Falls, Amenia, Kent,
Sharon, Highland, Fishkill, Millbrook, Millerton, Modena,
Stanfordville and Gaylordsville.
This includes Interstate 87 near exit 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4145 7400 4152 7400 4159 7396 4158 7405
4160 7407 4160 7409 4162 7413 4158 7413
4160 7423 4170 7422 4202 7342 4151 7344
4152 7344 4163 7350 4165 7349 4167 7351
4153 7353 4149 7393 4144 7398 4145 7399
TIME...MOT...LOC 0207Z 188DEG 31KT 4156 7356 4126 7417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
IAASpecial weather statement, Oct 25, 11:43 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albany NY
1143 PM EDT Mon Oct 25 2021
CTZ001-013-MAZ001-025-NYZ058>061-063>066-260445-
Southern Litchfield CT-Northern Litchfield CT-Northern Berkshire MA-
Southern Berkshire MA-Eastern Dutchess NY-Western Ulster NY-
Eastern Columbia NY-Eastern Greene NY-Western Columbia NY-
Western Greene NY-Western Dutchess NY-Eastern Ulster NY-
1143 PM EDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of western Litchfield,
southwestern Berkshire, Ulster, Dutchess, Columbia and Greene
Counties through 1245 AM EDT...
At 1142 PM EDT, Doppler radar was tracking strong thunderstorms in
an area from Kerhonkson to near Kent. Movement was north at 35 mph.
HAZARD...Winds in excess of 30 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
Pittsfield, Poughkeepsie, New Milford, Kingston, Beacon, Great
Barrington, New Paltz, Hudson, Ellenville, Catskill, Saugerties,
Sherman, Rhinebeck, Pawling, Chatham, Hunter, Wallkill, Hyde Park,
Milton and Plattekill.
This includes Interstate 87 between exits 18 and 21B.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4152 7400 4159 7396 4158 7405 4162 7413
4158 7413 4159 7419 4163 7426 4160 7437
4169 7448 4229 7447 4236 7444 4252 7312
4147 7333 4151 7339 4149 7344 4167 7351
4153 7353 4149 7393 4144 7398 4145 7398
TIME...MOT...LOC 0342Z 182DEG 31KT 4177 7433 4173 7353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, Oct 26, 12:45 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
1245 AM EDT Tue Oct 26 2021
CTZ001-013-MAZ025-NYZ060-061-065-066-260545-
Southern Litchfield CT-Northern Litchfield CT-Southern Berkshire MA-
Eastern Dutchess NY-Eastern Columbia NY-Western Columbia NY-
Western Dutchess NY-
1245 AM EDT Tue Oct 26 2021
...A cluster of strong thunderstorms will impact portions of western
Litchfield, southwestern Berkshire, Dutchess and Columbia Counties
through 145 AM EDT...
At 1244 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wingdale, or near Pawling, moving north at 30 mph.
HAZARD...Winds in excess of 30 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
New Milford, Great Barrington, Pawling, Chatham, Pleasant Valley,
Claverack, Lee, Lenox, Amenia, Livingston, Copake, Sheffield, Kent,
Sharon, Pine Plains, Fishkill, Austerlitz, Ancram, Millbrook and
Philmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4152 7391 4239 7374 4240 7323 4153 7338
4153 7345 4163 7350 4165 7349 4167 7352
4153 7353
TIME...MOT...LOC 0444Z 184DEG 27KT 4162 7363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 10:10 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Oct 25, 11:43 PM EDT | Special Weather Statement | ALY | Columbia, Dutchess, Greene, Ulster | 62 min |
| Oct 26, 10:19 AM EDT | Areal Flood Advisory | ALY | Albany, Greene, Ulster | 3 hr |
| Oct 26, 10:49 AM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 7 hr |
| Oct 26, 11:23 AM EDT | River Flood Warning | ALY | Montgomery | 14 hr |
| Oct 26, 11:37 AM EDT | Areal Flood Advisory | ALY | Schoharie | 5 hr |
| Oct 26, 11:47 AM EDT | River Flood Warning | ALY | Greene, Schoharie | 20 hr |
| Oct 26, 11:47 AM EDT | River Flood Warning | ALY | Schoharie | 32 hr |
| Oct 26, 11:48 AM EDT | River Flood Warning | ALY | Ulster | 18 hr |
| Oct 26, 12:02 PM EDT | Areal Flood Advisory | ALY | Schenectady | 5 hr |
| Oct 26, 12:16 PM EDT | Areal Flood Warning | ALY | Greene, Ulster | 18 hr |
| Oct 26, 2:20 PM EDT | Areal Flood Advisory | ALY | Albany | 3 hr |
| Oct 26, 4:49 PM EDT | River Flood Warning | ALY | Ulster | 20 hr |
| Oct 26, 5:35 PM EDT | River Flood Warning | ALY | Dutchess, Ulster | 105 min |
| Oct 26, 5:54 PM EDT | River Flood Warning | ALY | Montgomery, Schoharie | 24 hr |
| Oct 26, 4:20 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 12 hr |
| Oct 26, 5:26 PM EDT | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 32 hr |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.